Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Wound up feeling and questions


[Co...]

Recommended Posts

Has anyone experienced a wound up feeling?  I'm several months ct now.  Wondering if there is something I'm doing to cause it..Im in a really strict diet so I don't think it's that.  I excersize everyday mainly swim or walks maybe doing that too much not sure...

 

Also how do we tell we are healing?  Is it more waves than windows or lessening of symptoms?

 

I feel I can get very angry quick now..does anyone else have this?..

 

Hope everyone is doing the best they can, thanks for any responses

Link to comment
Share on other sites

Looks like we both stopped around same time. May 19 2020 for me. I was on such low dose of clonqzepam (.25 once a week) for about a year. Thought I would just stop but boy was I in for rude awakening. 4 months out and still get angry easily. Feeling on inner akathesia (wound up feeling you describe is what I think is called akathesia). Mine comes in waves that don’t last longer than 1 hr. 90% of my day I’m fine but keep getting hit with symptoms off and on periodically. Also have had 2-3 weeks in month three where I thought I was healed. I’ve come to realize it’s probably gonna take 6-12 months before it’s completely gone. I’m just thankful I can still function, work, workout, see family and friends, go in public etc. I’m def not a bad. Case from what I read but nonetheless I did get screwed bc the symptoms I do have are still very miserable when they hit. Hope your holding over okay.
Link to comment
Share on other sites

Yes, I definitely feel that way. I'm still tapering but I definitely feel wound up a lot and have a short temper. I think that is because my system is so over sensitized.  Everything is too bright and too loud. Food tastes a little off and smells weird. I definitely have windows of feeling better but I would say that's common in withdrawal and in the healing process as well.
Link to comment
Share on other sites

×
×
  • Create New...